# SDR AALA202512266851

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,462 hours, 30,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  MAINTENANCE FOUND L1 DOOR LOWER SNUBBER BROKEN ON DOOR SIDE. REPLACED SNUBBER AND ACCOMPLISHED A SATISFACTORY OP CHKD PER AMM 52-11-51.
